# SDR FFS2001F00000

- Difficulty date: July 11, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N575D
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 11438801817
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,018 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER STEERING INOPERATIVE.  FAILURE CODE C:  ACTUATOR SERVO VALVE FAILURE:  COMPUTER DETECTS A DECREASE IN SERVO CURRENT.
